RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 479, Number 6, Pages 616–619 (Mi dan47507)  

Inverse problem for a differential operator with nonseparated boundary conditions

V. A. Sadovnichiia, A. M. Akhtyamovbc, Ya. T. Sultanaeva

a Lomonosov Moscow State University
b Bashkir State University
c Mavlyutov Institute of Mechanics, Ufa Centre of the Russian Academy of Sciences

Abstract: Uniqueness theorems for the solution of an inverse problem for a fourth-order differential operator with nonseparated boundary conditions are proved. The spectral data for the problem is specified as the spectrum of the problem itself (or its three eigenvalues) and the spectral data of a system of three problems.

DOI: https://doi.org/10.7868/S0869565218120034


English version:
Doklady Mathematics, 2018, 97:2, 181–183

Bibliographic databases:

UDC: 517.984.54

Linking options:
  • http://mi.mathnet.ru/eng/dan47507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019